# SDR SWAA060029

- Difficulty date: January 2, 2006
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 16,206 hours, 9,282 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Connector
- Part number: BACC45FS10
- Condition: Damaged
- Location: Fire Extinguish
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO COMPARTMENT FIRE EXTINGUISHER "DISCH" LIGHT ILLUMINATED.  FOUND FWD CARGO COMPARTMENT FIRE EXTINGUISHER NR 1 DISCHARGE PRESSURE SWITCH CONNECTOR PIN NR D12792P PUSHED IN.  REPOSITIONED PIN PER MM.
